View : 29 Download: 0

Some Exact Solutions of a Nonintegrable Toda-type Equation

Title
Some Exact Solutions of a Nonintegrable Toda-type Equation
Authors
Kim C.
Ewha Authors
김찬주
SCOPUS Author ID
김찬주scopus
Issue Date
2018
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
Journal of the Korean Physical Society vol. 72, no. 9, pp. 1000 - 1004
Keywords
Chern-Simons theoryToda equationVortex
Publisher
The Korean Physical Society
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Document Type
Article
Abstract
We study a Toda-type equation with two scalar fields which is not integrable and construct two families of exact solutions which are expressed in terms of rational functions. The equation appears in U(1) Chern-Simons theories coupled to two nonrelativistic matter fields with opposite charges. One family of solutions is a trivial embedding of Liouville-type solutions. The other family is obtained by transforming the equation into the Taubes vortex equation on the hyperbolic space. Though the Taubes equation is not integrable, a trivial vacuum solution provides nontrivial solutions to the original Toda-type equation. © 2018, The Korean Physical Society.
DOI
10.3938/jkps.72.1000
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE